Painful chest pains H drol.
- 08-10-2012, 04:49 PM
Painful chest pains H drol.
Preloaded cycle assist for 2 weeks..
Been 29 days on cycle..
3 gram fish oil
1-2 gallons of water a day.
I was planning on doing a 6 week cycle but my right side of my chest has been having some crazy heartburn pains.
Everytime I cough i cringe and it feels super tight.
I was dosing the H drol at 2 AM 1 PM. Today, I am attempting to switch it up to 3 even doses. People say that it might be a acid reflux or high blood pressure. My blood pressure is normal and I've been keeping my water up. I also tried 5 grams of taurine as someone else recommended that.
Any clue on what else I could do? I don't really want to end the cycle early but I might just have to. I've felt the chest pain for about 3-4 days.
- 08-10-2012, 04:53 PM
Why are you coughing so much?. Do you smoke cigarettes? It could be just gas.
- 08-10-2012, 05:04 PM
nope.. I smoked cigarettes in high school but thats it. smoked for about 2-3 years
Haven't touched one in years.
tried pepcid, upping water intake, taurine. all did not work.
I started couching about a week ago because I got really sick. I think the hdrol got me sick but I'm finally recovering now. just breathing in and out heavily makes my chest ache. It really just feels like bad heartburn but it wont go away.
08-10-2012, 05:12 PM
08-10-2012, 05:18 PM
yeah gas and stomach acid are usually my culprits personally....i take gas-x and/or tums and see if that helps...if not then it might be a doctor visit (or at least a call if your doc is cool like that...he may have further suggestions). Go with T-bone, he see's his doctor every week once per week
08-10-2012, 05:54 PM
I'm debating right now....
I dont feel bloated or gassy at all.
I took one cap this morning. I might just take one more later tonight and then start my nolva/DAA/erase pro tomorrow...
an suggestions on if i should start my erase pro 3 week or pct? or just start tomorrow.
08-10-2012, 05:57 PM
Today or tomorrow would not really matter if that was the questionOriginally Posted by nate122
08-10-2012, 07:42 PM
I think it's just anxiety which is a common side effect on most steroids except testosterone (unless your E2 is ****ed) and primo
08-11-2012, 02:27 AM
Dislocated a rib guys lol. Starting pct tomorrow. All bad... About to lose all 13 pounds. Probably going to up the glutamine and protein. Maybe fit some. Cardio in about a week... Thanks for the help
08-11-2012, 05:03 AM
- 6'9" 242 lbs.
- Join Date
- Feb 2012
- Rep Power
- Lv. Percent
I was about to say from reading all of this you may have dislocated or rib, or even worse, suffered a pneumothorax! Sorry to hear about it
STIMaholic & PHENADROL Now Available!
08-12-2012, 08:14 AM
it happens to the best of us. haha. I'm in pct now.. trying to work arms once in awhile and legs and cardio... trying to keep my gains.
Similar Forum Threads
- By DevlinRD in forum AnabolicsReplies: 6Last Post: 01-21-2011, 12:12 AM
- By Moyer in forum Exercise ScienceReplies: 2Last Post: 02-12-2005, 09:03 PM
- By cromesta in forum SupplementsReplies: 24Last Post: 02-28-2004, 07:56 PM
- By Rhelm60 in forum AnabolicsReplies: 11Last Post: 01-20-2004, 02:46 AM
- By txwakeskater in forum General ChatReplies: 6Last Post: 01-13-2003, 07:47 AM